Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes fluttering sensation in the lower right rib after meals?

Hi, my name is Linda and first I was experiencing trouble swallowing and tremendous heartburn. My doctor put me on Nexium and it cleared the burning and I m swallowing with minimal difficulty now but I m experiencing a fluttering feeling under right lower rib 30 min. to an hour after meals. Not painful, just worrisome. I was diagnosed with a hiatal hernia 20 years ago on the right side, could it be that or gallbladder?
Asked On : Sat, 15 Apr 2017
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
HI
Well come to HCM
I really appreciate your concern, the condition that you have of heart burning and swallowing difficulty may not be due to bladder disease, or hiatal hernia but it seems to be due to GERD (Gastoesophageal reflux disease ) and it could be infection too and H Pylori needs to be ruled out till then Tab Omeprazole 40 mg once in day with Domperidone 20 mg once in day hope this information helps.
Answered: 5 days ago
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor